R. Aharoni and T. Szabó, Vizing???s conjecture for chordal graphs, Discrete Mathematics, vol.309, issue.6, pp.1766-1768, 2009.
DOI : 10.1016/j.disc.2008.02.025

URL : http://doi.org/10.1016/j.disc.2008.02.025

B. Bre?-sar, M. Henning, and D. , Rainbow domination in graphs, Taiwanese Journal of Mathematics, vol.12, pp.213-225, 2008.

B. Bre?-sar and T. Sumenjak, On the 2-rainbow domination in graphs, Discrete Applied Mathematics, vol.155, issue.17, pp.2394-2400, 2007.
DOI : 10.1016/j.dam.2007.07.018

A. Bertossi, Dominating sets for split and bipartite graphs, Information Processing Letters, vol.19, issue.1, pp.37-40, 1984.
DOI : 10.1016/0020-0190(84)90126-1

A. Bretscher, D. Corneil, M. Habib, and C. Paul, A Simple Linear Time LexBFS Cograph Recognition Algorithm, SIAM Journal on Discrete Mathematics, vol.22, issue.4, pp.1277-1296, 2008.
DOI : 10.1137/060664690

URL : https://hal.archives-ouvertes.fr/lirmm-00269525

P. Cameron, Two-graphs and trees, Discrete Mathematics, vol.127, issue.1-3, pp.63-74, 1994.
DOI : 10.1016/0012-365X(92)00468-7

URL : http://doi.org/10.1016/0012-365x(92)00468-7

G. Chang, J. Wu, and X. Zhu, Rainbow domination on trees, Discrete Applied Mathematics, vol.158, issue.1, pp.8-12, 2010.
DOI : 10.1016/j.dam.2009.08.010

URL : http://doi.org/10.1016/j.dam.2009.08.010

G. Chang, B. Li, and J. Wu, Rainbow domination and related problems on strongly chordal graphs, Discrete Applied Mathematics, vol.161, issue.10-11, pp.1395-1401, 2013.
DOI : 10.1016/j.dam.2013.01.024

F. Chu, A simple linear time certifying LBFS-based algorithm for recognizing trivially perfect graphs and their complements, Information Processing Letters, vol.107, issue.1, pp.7-12, 2008.
DOI : 10.1016/j.ipl.2007.12.009

D. Corneil, H. Lerchs, and L. Stewart-burlingham, Complement reducible graphs, Discrete Applied Mathematics, vol.3, issue.3, pp.163-174, 1981.
DOI : 10.1016/0166-218X(81)90013-5

URL : http://doi.org/10.1016/0166-218x(81)90013-5

D. Corneil, Y. Perl, and L. Stewart, A Linear Recognition Algorithm for Cographs, SIAM Journal on Computing, vol.14, issue.4, pp.926-934, 1985.
DOI : 10.1137/0214065

DOI : 10.1142/9789812384720_0005

G. Domke, S. Hedetniemi, R. Laskar, and G. Fricke, Relationships between integer and fractional parameters of graphs, eds.) Graph theory, combinatorics, and applications, Proceedings of the 6 th quadrennial international conference on the theory and applications of graphs 1, pp.371-387, 1988.

M. Farber, Domination, independent domination, and duality in strongly chordal graphs, Discrete Applied Mathematics, vol.7, issue.2, pp.115-130, 1984.
DOI : 10.1016/0166-218X(84)90061-1

URL : http://doi.org/10.1016/0166-218x(84)90061-1

T. Gallai, A. Transitiv-orientierbare-graphen, and . Math, Transitiv orientierbare Graphen, Acta Mathematica Academiae Scientiarum Hungaricae, vol.51, issue.1-2, pp.25-66, 1967.
DOI : 10.1007/BF02020961

P. Gilmore and A. Hoffman, A characterization of comparability graphs and of interval graphs, Journal canadien de math??matiques, vol.16, issue.0, pp.539-548, 1964.
DOI : 10.4153/CJM-1964-055-5

M. Golumbic, Trivially perfect graphs, Discrete Mathematics, vol.24, issue.1, pp.105-107, 1978.
DOI : 10.1016/0012-365X(78)90178-4

URL : http://doi.org/10.1016/0012-365x(78)90178-4

M. Habib and C. Paul, A simple linear time algorithm for cograph recognition, Discrete Applied Mathematics, vol.145, issue.2, pp.183-197, 2005.
DOI : 10.1016/j.dam.2004.01.011

URL : https://hal.archives-ouvertes.fr/lirmm-00105298

C. Hò-ang, A class of perfect graphs, Master's thesis, 1983.

W. Hon, T. Kloks, H. Liu, and H. Wang, Rainbow Domination and Related Problems on Some Classes of Perfect Graphs, p.2015
DOI : 10.1007/978-3-319-28678-5_9

URL : https://hal.archives-ouvertes.fr/hal-01446271

B. Jamison and S. Olariu, A tree representation for P4-sparse graphs, Discrete Applied Mathematics, vol.35, issue.2, pp.115-129, 1992.
DOI : 10.1016/0166-218X(92)90036-A

URL : http://doi.org/10.1016/0166-218x(92)90036-a

K. Pai and W. Chiu, 3-Rainbow Domination Number in Graphs, Proceedings of the Institute of Industrial Engineers Asian Conference 2013, pp.713-720, 2013.
DOI : 10.1007/978-981-4451-98-7_86

J. Van-rooij, Exact exponential-time algorithms for domination problems in graphs, 2011.

J. Van-rooij and H. Bodlaender, Exact algorithms for dominating set, Discrete Applied Mathematics, vol.159, issue.17, pp.2147-2164, 2011.
DOI : 10.1016/j.dam.2011.07.001

R. Rubalcaba and P. Slater, Efficient (j,k)-domination, Discussiones Mathematicae Graph Theory, vol.27, issue.3, pp.409-423, 2007.
DOI : 10.7151/dmgt.1371

R. Rubalcaba and P. Slater, A note on obtaining k dominating sets from a kdominating function on a tree Rainbow domination in the lexicographic product of graphs, Bull. Inst. Combin. Appl, vol.51, issue.28, pp.47-54, 2007.

V. Vizing, SOME UNSOLVED PROBLEMS IN GRAPH THEORY, Russian Mathematical Surveys, vol.23, issue.6, pp.117-134, 1968.
DOI : 10.1070/RM1968v023n06ABEH001252

C. Yen, 2-Rainbow domination and its practical variations on weighted graphs Advances in Intelligent Systems and Applications ?, Systems and Technologies, vol.1, issue.20, pp.59-68, 2013.